首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A Numerical Approach for Solution of Aseismic Ground Deformation Problems
  • 本地全文:下载
  • 作者:Subhash Chandra Mondal ; Sanjay Sen ; Suma Debsarma
  • 期刊名称:Journal of Geosciences and Geomatics
  • 印刷版ISSN:2373-6690
  • 电子版ISSN:2373-6704
  • 出版年度:2018
  • 卷号:6
  • 期号:1
  • 页码:27-34
  • DOI:10.12691/jgg-6-1-4
  • 语种:English
  • 出版社:Science and Education publishing
  • 摘要:Numerical techniques based on the finite difference scheme with discontinuity have been developed for problems associated with aseismic ground deformation in seismically active regions. We stress upon the applicability of such numerical techniques in solving problems in geodynamics. A long strike-slip fault is considered in a viscoelastic half space representing the lithosphere-asthenosphere system. The fault undergoes a sudden movement under the action of tectonic forces induced by mantle convection. The resulting boundary value problems have been solved with the help of numerical technique, based on a finite difference scheme with appropriate boundary conditions, developed for the purpose. The numerical techniques developed here can be modified for more general deformation problems where analytical methods become very complicated.
  • 关键词:elliptic boundary value problem; finite difference scheme with discontinuity; aseismic ground deformation; strike slip fault; linearly viscoelastic medium
国家哲学社会科学文献中心版权所有